# SDR UIEA2018092302036

- Difficulty date: September 23, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 76,611 hours, 16,514 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Switch
- Part number: 43367310044216
- Condition: Faulty
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD LEFT WINDOW HEAT LIGHT INOP. REPLACED FWD CONTROL SW AS PER 30-40-01-00. OPS CHECKS GOOD.
